×

An optimality principle for Markovian decision processes. (English) Zbl 0332.90045


MSC:

90C40 Markov and semi-Markov decision processes
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bellman, Richard E., A Markovian decision process, J. Math. Mech., 6, 679-684 (1957) · Zbl 0078.34101
[2] Bellman, Richard E., Dynamic Programming (1957), Princeton Univ. Press: Princeton Univ. Press Princeton, N.J · Zbl 0077.13605
[3] Blackwell, David, Discrete dynamic programming, Ann. Math. Statist., 33, 719-726 (1962) · Zbl 0133.12906
[4] Denardo, Eric V.; Miller, Bruce L., An optimality condition for discrete dynamic programming with no discounting, Ann. Math. Statist., 39, 1220-1227 (1968) · Zbl 0167.18402
[5] Denardo, Eric V., Computing a bias-optimal policy in a discrete-time Markov decision problem, Oper. Res., 18, 279-289 (1970) · Zbl 0195.21101
[6] Denardo, Eric V., Markov renewal programs with small interest rates, Ann. Math. Statist., 42, 477-496 (1971) · Zbl 0234.60106
[7] Flynn, James, Averaging vs. discounting in dynamic programming: A counter-example, Ann. Statist., 2, 411-413 (1974) · Zbl 0276.49019
[8] Fox, Bennett L., (g, w)-optima in Markov renewal programs, Manage. Sci., 15, 210-212 (1968)
[9] Howard, Ronald A., Dynamic Programming and Markov Processes (1960), Wiley: Wiley New York · Zbl 0091.16001
[10] Lippman, Steven A., On the set of optimal policies in discrete dynamic programming, J. Math. Anal. Appl., 24, 440-445 (1968) · Zbl 0194.20602
[11] Lippman, Steven A., Criterion equivalence in discrete dynamic programming, Oper. Res., 17, 920-923 (1969) · Zbl 0184.23201
[12] Miller, Bruce L.; Veinott, Arthur F., Discrete dynamic programming with a small interest rate, Ann. Math. Statist., 40, 366-370 (1969) · Zbl 0175.47302
[13] Veinott, Arthur F.; Wagner, Harvey M., Computing optimal \((s, S)\) inventory policies, Manage. Sci., 11, 525-552 (1965) · Zbl 0137.14102
[14] Veinott, Arthur F., On finding optimal policies in discrete dynamic programming with no discounting, Ann. Math. Statist., 37, 1284-1294 (1966) · Zbl 0149.16301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.